# SDR UALA2013052403627

- Difficulty date: May 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 75,421 hours, 28,413 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVERS END CAPS MISSING.  REPLACED MISSING EMERGENCY LIGHT COVERS IN COACH AND FIRST CLASS CABINS.
